Vitamins & Supplements Community
Multivitamins Side effects?
About This Community:

Vitamins are substances that your body needs to grow and develop normally; if you have low levels of certain vitamins, you may develop a deficiency disease. Supplements can also be important to provide your body with extra nutrients depending on the activities you do. Discuss topics including vitamin deficiency, food to counter vitamin deficiency, sufficient vitamin levels, and supplements.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Multivitamins Side effects?

Is there any side effect  of taking multivitamins??
Avatar_f_tn
Never take more than the recommended dose of a multivitamin. Avoid taking more than one multivitamin product at the same time unless your doctor tells you to. Taking similar vitamin products together can result in a vitamin overdose or serious side effects.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top General Health Answerers
Avatar_m_tn
Blank
Eshan95
Sri Lanka